# SDR 2022FA0000691

- Difficulty date: November 15, 2022
- Submitted: November 15, 2022
- Operation: General aviation
- Aircraft: N886FT
- Make and model: Piper PA-44-180
- Aircraft serial: 4496349
- Aircraft time: 1,566 hours
- Engine: Lyc O360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 548729
- Condition: Fluctuates
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT ABORTED TAKEOFF DUE TO A HIGH OIL PRESSURE INDICATION. AIRCRAFT EXITED AND TAXIED TO PARKING WITHOUT INCIDENT, MAINTENANCE REPLACE A FAULTY OIL PRESSURE TRANSDUCER, THE AIRCRAFT HAS MADE SEVERAL FLIGHT WITHOUT FURTHER INCIDENT.
